# SDR SWAA2012101608555

- Difficulty date: October 9, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N309AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 20,087 hours, 8,996 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Part number: D9437
- Condition: Missing
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE MISSING SAFETY PIN.  INSTALLED SAFETY PIN IAW AMM.
